# SDR P5CA2020061500191

- Difficulty date: June 13, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 18,078 hours, 4,375 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 0532
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENG START L GEN OFF EICAS ANNUNCIATED. RESET L GEN CONTROL PER NON-NORMAL, OPS NORMAL REMAINDER OF FLIGHT. FOUND BPCN BITE NO FAULT, REMOVED AND REPLACED LEFT GCU BY MCC REQUEST THEN LEFT GENERATION SYS OPS NORMAL. ALSO FOUND NO FAULT WITH ENG RUNNING PER AMM 24-22-00 AND AMM 71-00-0 AND AMM 24-22-02.
